Positive solution to extremal Pucci's equations with singular and gradient nonlinearity

Show simple item record

dc.contributor.author Tyagi, Jagmohan
dc.contributor.author Verma, Ram Baran
dc.date.accessioned 2019-06-19T11:12:55Z
dc.date.available 2019-06-19T11:12:55Z
dc.date.issued 2019
dc.identifier.citation Tyagi, Jagmohan and Verma, Ram Baran, "Positive solution to extremal Pucci's equations with singular and gradient nonlinearity", Discrete & Continuous Dynamical Systems - A, DOI: 10.3934/dcds.2019110, vol. 39, no. 5, pp. 2637-2659, 2019. en_US
dc.identifier.uri https://doi.org/10.3934/dcds.2019110
dc.identifier.uri https://repository.iitgn.ac.in/handle/123456789/4478
dc.description.statementofresponsibility by Jagmohan Tyagi and Ram Baran Verma
dc.format.extent vol. 39, no. 5, pp. 2637-2659
dc.language.iso en en_US
dc.publisher American Institute of Mathematical Sciences en_US
dc.subject Pucci's extremal operator en_US
dc.subject positive solution en_US
dc.subject singular en_US
dc.subject gradient nonlinearity en_US
dc.subject viscosity solution en_US
dc.title Positive solution to extremal Pucci's equations with singular and gradient nonlinearity en_US
dc.type Article en_US
dc.relation.journal Discrete & Continuous Dynamical Systems - A


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


Browse

My Account